On the numerical solution of a fractional population growth model


HİÇDURMAZ B. , Can E.

TBILISI MATHEMATICAL JOURNAL, vol.10, no.1, pp.269-278, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1515/tmj-2017-0016
  • Title of Journal : TBILISI MATHEMATICAL JOURNAL
  • Page Numbers: pp.269-278

Abstract

In this paper, a fractional model for population growth of species within a closed system is considered. A numerical method which is based on the implementation of the fractional Legendre functions with a pseudospectral approach is applied. The aim is to show the effectiveness of fractional Legendre functions for the numerical simulation of fractional models.